# SDR SWAA2019021929811

- Difficulty date: January 25, 2019
- Submitted: February 19, 2019
- Operation: Air carrier
- Aircraft: N401WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29813
- Aircraft time: 62,676 hours, 36,716 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146A7501
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR TRACK CRACKED AT BS 727C, LBL 8.  R&R FLOOR TRACK PER SRM.
